# SDR C2XA00IA131

- Difficulty date: May 19, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W220132122N
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EFD - DURING MAINTENANCE INSPECTION, SEVERAL AISLE PATH EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE LIGHT TRACK, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
